# SDR DL72S970583

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

35D RED TRACK LIGHT OUT.  REPLACED PIGTAIL AND LENS, CHKS OK.
